MAUDE Adverse Event Report: BIGFOOT BIOMEDICAL, INC. BIGFOOT UNITY DIABETES MANAGEMENT SYSTEM

BIGFOOT BIOMEDICAL, INC. BIGFOOT UNITY DIABETES MANAGEMENT SYSTEM
Model Number FG-300200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypoglycemia (1912); Dizziness (2194); Cognitive Changes (2551); Confusion/ Disorientation (2553)
Date of Event 05/18/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer narrative: no device issues were reported by the customer.Bigfoot conducted a thorough investigation and there was no indication that the product did not meet specification.Data logs from the patient's unity system were reviewed and showed that the system issued low glucose alerts per specification and some alerts were acknowledged by the customer.After acknowledgement or resolution of an alert, the system re-issued low glucose alerts per specification when the customer's glucose reached the low and very low levels.Data logs also showed that the insulin recommendations issued by the system met specifications.If bigfoot learns of any new information in relation to this case, another investigation will be performed, and a follow-up report will be submitted.All pertinent information available to bigfoot has been submitted.
 
Event or Problem Description
A customer experienced symptoms of severe hypoglycemia including disorientation and dizziness.The customer needed medical intervention to treat their low glucose condition and were given glucose tablets, iv fluids and monitored in the hospital for several days.The customer stated that they received low glucose alerts from the bigfoot unity system.There was no report of death or permanent impairment associated with the event.

Brand Name
BIGFOOT UNITY DIABETES MANAGEMENT SYSTEM
Common Device Name
DIABETES MANAGEMENT SYSTEM
Manufacturer (Section D)
BIGFOOT BIOMEDICAL, INC.
1820 mccarthy boulevard
milpitas CA 95035
Manufacturer (Section G)
BIGFOOT BIOMEDICAL, INC.
1820 mccarthy boulevard
milpitas CA 95035
Manufacturer Contact
kate lee
1820 mccarthy boulevard
milpitas, CA 95035
4087165600
MDR Report Key15034596
Report Number3016525500-2022-00008
Device Sequence Number5060624
Product Code QLG
UDI-Device Identifier00850003506357
UDI-Public00850003506357
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K202145
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/30/2022
Device Model NumberFG-300200
Device Catalogue NumberFG-300200
Device Lot Number13574
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2022
Initial Report FDA Received Date07/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age69 YR
Patient SexMale